MathSciNet Relay Station
MathSciNet bibliographic data
MR1810773 (2002c:17023) 17B37 (17B10 81R50)
Frenkel, Edward; Mukhin, Evgeny Combinatorics of $q$-characters of finite-dimensional representations of quantum affine algebras. Comm. Math. Phys. 216 (2001), no. 1, 23–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement